# SDR 96FDEA00631

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC14902888
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 3, 4) AND BARE METAL ON UPPER CHORD OF FLOOR BEAM BS 1070 RBL 25 TO 55 WL 208.  REMOVED DAMAGE OF UPPER CHORD OF FLOOR BEAM BS 1070 RBL 10 TO SKIN RT, REPAIRED PER FEDEX SRM 53-10-8 FIG 3.
